		Start Time			Program_Oral Presentation 2020, September 21, Monday [Japan Time]							
San Francisco	New York	Paris	Beijing	Tokyo	Session	No.	Presenter	Affiliation	Presentation Title	Session Chair		
2020/9/20 15:30	2020/9/20 18:30	2020/9/21 0:30	2020/9/21 6:30	2020/9/21 7:30		Opening Remarks (30 min.)						
16:00	19:00	1:00	7:00	8:00		Keynote 1	Mohamad Sabsabi	National Research Council	Current and past trends in LIBS development: are we in the right path?	Andrzej Miziolek		
17:00	20:00	2:00	8:00	9:00		Oral-1	Jhanis J. Gonzalez	Applied Spectra, Inc. / Lawrence Berkeley Nat. Lab	Analysis of Heterogeneous Materials by Laser Ablation-Based Multisensory Technology			
17:15	20:15	2:15	8:15	9:15	Oral Session 1	Oral-2	Brendan Connors	SciAps, Inc	Handheld LIBS Analyzers for Testing of Residual Elements in Carbon Steels in Petrochemical Refining	David Hahn		
17:30	20:30	2:30	8:30	9:30		Oral-3	Aïssa Harhira	National Research Council	Experimental Study of Oil Sand Ores by Laser-Induced Breakdown Spectroscopy: Towards a New Optical Analyzer	David Hann		
17:45	20:45	2:45	8:45	9:45		Oral-4	Andrea Fabiana Pereyra	CITEDEF	Development of LIBS soils quality indicators for explosives contamination			
18:00	21:00	3:00	9:00	10:00		•		Live Question & Answer w	vith Presenters (30 min.), Coffee Break			
18:30	21:30	3:30	9:30	10:30		Invited-1	Takashi Fujii	The University of Tokyo	Remote measurement of chlorine in salt deposition on porcelain insulators with wide dynamic range using LIBS			
18:50	21:50	3:50	9:50	10:50		Invited-3	Shuji Owada	Waseda University	Application of LIBS to Sensor Based Sorting			
19:10	22:10	4:10	10:10	11:10	01010	Oral-5	Yuqing Zhang	Shanghai Jiao Tong University	LIBS spectrum correlation-based carbon determination in steel using least absolute shrinkage and selection operator	Ronger Zheng		
19:25	22:25	4:25	10:25	11:25	Oral Session 2	Oral-6	Yuyang Ma	Huazhong University of Science and Technology	Laser opto-ultrasonic dual detection for simultaneous compositional, structural, and stress analyses for wire + arc additive manufacturing			
19:40	22:40	4:40	10:40	11:40		Oral-7	Weilun Gu	Tsinghua University	A matrix-matching calibration method for coal analysis by Laser-induced Breakdown Spectroscopy			
19:55	22:55	4:55	10:55	11:55		Oral-8	Taisei Homma	The University of Tokyo	Remote measurement of polymeric insulator deterioration using LIBS			
20:10	23:10	5:10	11:10	12:10				Live Question & Answ	er with Presenters (30 min.), Lunch			
22:00	2020/9/21 1:00	7:00	13:00	14:00		Invited-4	Alessandro De Giacomo	University of Bari	A spectroscopic approach for investigating the role of laser induced plasma in Pulsed Laser Ablation in Liquid for the production of Nanostructures.			
22:20	1:20	7:20	13:20	14:20		Invited-5	David Prochazka	CEITEC BUT	A novel approach towards experimental parameters optimization in Laser-induced breakdown spectroscopy			
22:40	1:40	7:40	13:40	14:40		Invited-6	Vasily Lednev	Russian Academy of Sciences	Online monitoring of laser welding process by LIBS			
23:00	2:00	8:00	14:00	15:00	Oral Session 3	Oral-9	Francesco Poggialini	Scuola Normale Superiore	Determination of the Stark broadening coefficients of tantalum emission lines by time-independent Extended C-sigma method	Takashi Fujii		
23:15	2:15	8:15	14:15	15:15		Oral-10	Stefan Grünberger	Johannes Kepler University Linz	Comparing LIBS and Laser Ablation-Spark Discharge-OES: from imaging to analysis			
23:30	2:30	8:30	14:30	15:30		Oral-11	Zita Salajkova	CEITEC Brno University of Technology	Effect of sample surface treatment on Laser Ablation			
23:45	2:45	8:45	14:45	15:45		Oral-12	Alessandro De Giacomo	University of Bari	On the transition from non-ideal plasma to ideal plasma during LIBS and consequent role on the emission efficiency			
2020/9/21 0:00	3:00	9:00	15:00	16:00				Live Question & Answer w	rith Presenters (30 min.), Coffee Break			
0:30	3:30	9:30	15:30	16:30		Invited-7	Vincenzo Palleschi	Applied and Laser Spectroscopy Laboratory, ICCOM-CNR	Adding a new dimension to LIBS analysis			
0:50	3:50	9:50	15:50	16:50		Invited-8	Pavel Porizka	Central European Institute of Technology (CEITEC)	Challenges in the laser ablation of soft tissues			
1:10	4:10	10:10	16:10	17:10	Oral Session 4	Invited-9	Paul Coffey	University of Manchester	Robotic arm material characterisation using off the shelf LIBS & Raman in a nuclear hot cell decommissioning environment	Roberta Fantoni		
1:30	4:30	10:30	16:30	17:30	Oral Session 4	Oral-13	Gregory Hull	University of Manchester	Isotopic analysis of lithium and uranium using combined laser ablation—tuneable diode laser absorption spectroscopy and LIBS	. Speria i antoill		
1:45	4:45	10:45	16:45	17:45		Oral-14	Lutz Pfeifer	LTB Lasertechnik Berlin GmbH	Approach to a forensic discrimination of automotive glasses by combined LIBS and Raman spectroscopy			
2:00	5:00	11:00	17:00	18:00		Oral-15	Sung-Uk Choi	Korea Advanced Institute of Science and Technology (KAIST)	Iron isotope detection using FeO molecular emission from laser-induced plasma on various matrix			
2:15	5:15	11:15	17:15	18:15		Live Question & Answer with Presenters (30 min.), Coffee Break						

	Start Time					Program_Oral Presentation 2020, September 22, Tuesday [Japan Time]						
San Francisco	New York	Paris	Beijing	Tokyo	Session	No.	Name	Affiliation	Presentation Title	Session Chair		
2020/9/21 15:30	2020/9/21 18:30	2020/9/22 0:30	2020/9/22 6:30	2020/9/22 7:30	Sponsor Session 1	Sponsor 1		LUMIBIRD		Shunsuke Kashiwakura		
15:45	18:45	0:45	6:45	7:45		Live Question & Answer with Presenters, Coffee Break						
16:00	19:00	1:00	7:00	8:00		Invited-10	Citlali Sánchez-Aké	National Autonomous University of Mexico	Laser-Induced Breakdown Spectroscopy Enhancement using graphene multilayers			
16::20	19:20	1:20	7:20	8:20		Invited-11	Xinyan Yang	Anhui Normal University	An experimental investigation on mechanism of metal matrix effect in laser induced breakdown spectroscopy			
16:40	19:40	1:40	7:40	8:40		Invited-13	Zhenzhen Wang	Xi'an Jiaotong University	Experimental parameters effect on underwater steel measurement using long-short DP-LIBS			
17:00	20:00	2:00	8:00	9:00	Oral Session 5	Oral-16	Sahar Sheta	Tsinghua University	Insights into Enhanced Repeatability of Femtosecond Laser-induced Plasmas	Madhavi Martin		
17:15	20:15	2:15	8:15	9:15		Oral-17	Zhiwei Sun	The University of Adelaide	Beam-crossed laser-induced breakdown spectroscopy in Air			
17:30	20:30	2:30	8:30	9:30		Oral-18	Georgina Marisol Molina Granados	UNAM	Detection of carbon, calcium, phosphorus in soils by laser induced breakdown spectroscopy (LIBS)	ĺ		
17:45	20:45	2:45	8:45	9:45		Oral-19	Jose Camilo Diaz Bustamante	Centro de Investigaciones Ópticas (CIOp-UNLP)	LIBS DETERMINATION OF MANGANESE IN BONES FOUND IN AN ARCHAEOLOGICAL SITE OF PATAGONIA			
18:00	21:00	3:00	9:00	10:00		Live Question & Answer with Presenters (30 min.), Coffee Break						
18:30	21:30	3:30	9:30	10:30		Invited-12	Meirong Dong	South China University of Technology	Development of laser induced breakdown spectroscopy in combustion diagnosis			
18:50	21:50	3:50	9:50	10:50		Invited-14	Lei Zhang	Shanxi University	Theory and technology of self-absorption-free LIBS			
19:10	22:10	4:10	10:10	11:10		Invited-15	Lanxiang Sun	Shenyang Institute of Automation, Chinese Academy of Sciences	LIBS Online Analysis in Mineral Processing, Metallurgy and Metal Recycling Industries			
19:30	22:30	4:30	10:30	11:30	Oral Session 6	Oral-20	Yoshihiro Deguchi	Tokushima University	Application of collinear long and short DP-LIBS instrumentation to molten steel samples	Sungho Jeong		
19:45	22:45	4:45	10:45	11:45		Oral-21	Minchao Cui	Northwestern Polytechnical University	Long-short double-pulse LIBS: A bright future for on-line analysis of iron and steel products			
20:00	23:00	5:00	11:00	12:00		Oral-22	Ran Hai	Dalian University of Technology	Influence of sample temperature on the laser-induced breakdown spectroscopy			
20:15	23:15	5:15	11:15	12:15		Oral-23	Nan Li	Kyoto University	Effects of pulse duration on elemental analysis in bulk water by laser-induced breakdown spectroscopy			
20:30	23:30	5:30	11:30	12:30				Live Question & Answ	er with Presenters (30 min.), Lunch			
22:00	2020/9/22 1:00	7:00	13:00	14:00				Poster	Session 1 (120 min.)			
2020/9/22 0:00	3:00	9:00	15:00	16:00				Coffe	ee Break (30 min.)			
0:30	3:30	9:30	15:30	16:30		Keynote 2	Zhe Wang	Tsinghua University	Progress of LIBS quantification and application in China	Yoshihiro Deguchi		
1:30	4:30	10:30	16:30	17:30	Oral Cassian 7	Oral-24	Nikolai Sushkov	Lomonosov Moscow State University	Spectral data fusion for exploratory analysis of zooplankton spectra			
1:45	4:45	10:45	16:45	17:45	Oral Session 7	Oral-25	Peder B. Hansen	Deutsches Zentrum für Luft- und Raumfahrt (DLR)	Modeling of time-resolved LIBS spectra with a stationary plasma model for the application to Martian LIBS spectra	Tetsuo Sakka		
2:00	5:00	11:00	17:00	18:00		Oral-26	Weiran Song	Tsinghua University	Ensemble variable selection of laser-induced breakdown spectroscopy data for coal property analysis			
2:15	5:15	11:15	17:15	18:15				Live Question & Answer v	vith Presenters (30 min.), Coffee Break			
2:45	5:45	11:45	17:45	18:45		Web Lab. Tour (120 min.)						

	Start Time					Program_Oral Presentation 2020, September 23, Wednesday [Japan Time]								
San Francisco	New York	Paris	Beijing	Tokyo	Session	No.	Name	Affiliation	Presentation Title	Session Chair				
2020/9/22 15:30	2020/9/22 18:30	2020/9/23 0:30	2020/9/23 6:30	2020/9/23 7:30	Sponsor Session 2									
15:45	18:45	0:45	6:45	7:45		Live Question & Answer with Presenters, Coffee Break								
16:00	19:00	1:00	7:00	8:00		Poster Session 2 (120 min.)								
18:00	21:00	3:00	9:00	10:00		10 min. LIBS demonstration Coffee Break (30 min.)								
18:30	21:30	3:30	9:30	10:30		Invited-16	Sungho Jeong	Gwangju Institute of Science and Technology	Composition mapping of CIGS solar cell by laser induced breakdown spectroscopy for product inspection					
18:50	21:50	3:50	9:50	10:50		Invited-17	Koji Tamura	National Institutes for Quantum and Radiological Science and Technology (QST)	Gamma-ray irradiation effects to the laser-induced breakdown spectroscopy system using a ceramic and a single crystal micro-laser					
19:10	22:10	4:10	10:10	11:10		Invited-18	Hongbin Ding	Dalian University of Technology	Advances and challenges of laser-induced breakdown spectroscopy for in situ wall-elemental analysis in fusion devices					
19:30	22:30	4:30	10:30	11:30	Oral Session 8	Oral-27	Se-Hwan Park	Korea Atomic Energy Research Institute	Measurement of Uranium in Pyroprocessing Salt using Laser-Induced Breakdown Spectroscopy combined with Dipstick Sampling	Mohamad Sabsabi				
19:45	22:45	4:45	10:45	11:45		Oral-28	Cong Li	Dalian University of Technology	Development of LIBS Study on Plasma-Wall Interaction in Nuclear Fusion Devices					
20:00	23:00	5:00	11:00	12:00		Oral-29	Jian Wu	Xi'an Jiaotong University	Development of dual-pulse fiber-optic LIBS system for measurement of chromium on steel for nuclear reactor pressure vessels					
20:15	23:15	5:15	11:15	12:15		Oral-30	John Lucchi	University of Central Florida	Forensic Classification of Tires by Laser-Induced Breakdown Spectroscopy					
20:30	23:30	5:30	11:30	12:30				er with Presenters (30 min.), Lunch						
22:00	2020/9/22 1:00	7:00	13:00	14:00	Sponsor Session 3	Sponsor 3		Hakuto						
22:15	1:15	7:15	13:15	14:15		Sponsor 4		NIRECO		Hironori Ohba				
22:30	1:30	7:30	13:30	14:30		Sponsor 5		SR&P						
22:45	1:45	7:45	13:45	14:45		Sponsor 6								
23:00	2:00	8:00	14:00	15:00			Live Question & Answer with Presenters (30 min.), Coffee Break							
2020/9/22 0:00	3:00	9:00	15:00	16:00				We	b Tour (90 min.)					
1:30	4:30	10:30	16:30	17:30										
1:45	4:45	10:45	16:45	17:45		Sponsor 8		Lightigo						
2:00	5:00	11:00	17:00	18:00	Sponsor Session 4	Sponsor 9		Marubun		Zhenzhen Wang				
2:15	5:15	11:15	17:15	18:15		Sponsor 10		LTB						
2:30	5:30	11:30	17:30	18:30				Live Question & Answer v	vith Presenters (30 min.), Coffee Break					
3:00	6:00	12:00	18:00	19:00		Invited-19	Roberta Fantoni	ENEA	Development of a compact in-situ LIBS device for nuclear fusion applications					
3:20	6:20	12:20	18:20	19:20		Invited-20	Francisco J. Fortes	University of Malaga	Hyperspectral LIBS imaging of single-optically trapped particles					
3:40	6:40	12:40	18:40	19:40		Oral-31	Kévin TOUCHET	CEA Paris Saclay	Study of matrix effects in laser-induced breakdown self-reversal isotopic spectrometry (LIBRIS)					
3:55	6:55	12:55	18:55	19:55	Oral Session 9	Oral-32	Ali Safi	Shahid Beheshti University	Plasma Characterization in laser-Induced Breakdown Spectroscopy by Extended C-Sigma Method	Demetrios Anglos				
4:10	7:10	13:10	19:10	20:10		Oral-33	Saara Kaski	University of Jyväskylä	LIBS and time-gated Raman in the identification of minerals					
4:25	7:25	13:25	19:25	20:25		Oral-34	Stefano Legnaioli	ICCOM-CNR	Stratigraphic analysis of historical wooden samples from ancient bowed string instruments by Laser Induced Breakdown Spectroscopy					
4:40	7:40	13:40	19:40	20:40		Oral-35	Paul Bouchard	National Research Council	In-situ LIBS measurement of low gold content in ore using a fully developed portable LIBS analyzer					
4:55	7:55	13:55	19:55	20:55		Live Question & Answer with Presenters (30 min.), Coffee Break								

	Start Time					Program_Oral Presentation 2020, September 24, Thursday [Japan Time]							
San Francisco	New York	Paris	Beijing	Tokyo	Session	No.	Name	Affiliation	Presentation Title	Session Chair			
2020/9/23 15:30	2020/9/23 18:30	2020/9/24 0:30	2020/9/24 6:30	2020/9/24 7:30	Sponsor Session 5	Sponsor 11	SL&PS			Ayumu Matsumoto			
15:45	18:45	0:45	6:45	7:45		Live Question & Answer with Presenters, Coffee Break							
16:00	19:00	1:00	7:00	8:00		Invited-21	Matthieu Baudelet	University of Central Florida	Matrix-matched standards for the analysis of hard biological materials				
16::20	19:20	1:20	7:20	8:20		Invited-22	Qianqian Wang	Beijing Institute of Technology	Application of LIBS in clinical soft tissue identification and tumor pathological diagnosis				
16:40	19:40	1:40	7:40	8:40		Invited-23	Madhavi Z. Martin	Oak Ridge National Laboratory	Correlating of the plant Genome to the Elemental Concentrations by using Laser-induced Break down Spectroscopy, Neutron Activation Analysis, and Inductively Coupled Plasma-Mass Spectrometry				
17:00	20:00	2:00	8:00	9:00	Oral Session 10	Invited-2	Vassilia Zorba	Lawrence Berkeley National Laboratory	Remote Isotope Detection With Femtosecond Filament Laser Ablation Molecular Spectrometry (LAMIS)	Zhe Wang			
17:20	20:20	2:20	8:20	9:20		Oral-36	Chunhao Liu	Ocean University of China	Development of an underwater MinInvited-LIBSea system and the preliminary results in the sea trial				
17:35	20:35	2:35	8:35	9:35		Oral-37	Yuan Lu	Ocean University of China	LIBS Detection Improvement of Solution via Liquid Conversion				
17:50	20:50	2:50	8:50	9:50		Oral-39	Soares de Lima Filho, Elton	National Research Council	Laser-Induced Breakdown Spectroscopy assisted with Laser-Induced Fluorescence for Trace Selenium Detection in Water				
18:05	21:05	3:05	9:05	10:05		Live Question & Answer with Presenters (25 min.), Coffee Break							
18:30	21:30	3:30	9:30	10:30		Invited-24	Ayumu Matsumoto	University of Hyogo	Use of a porous silicon in surface-enhanced LIBS				
18:50	21:50	3:50	9:50	10:50		Invited-25	Tomoko Takahashi	The University of Tokyo	In situ quantitative analysis of deep-sea hydrothermal deposits using LIBS and chemometric analysis				
19:10	22:10	4:10	10:10	11:10		Invited-26	Ronger Zheng	Ocean University of China	Characteristics of laser-induced plasma and cavitation bubble in water at high pressures up to 40 MPa				
19:30	22:30	4:30	10:30	11:30	Oral Session 11	Oral-40	Takahiro Kamimoto	Tokushima University	Development of LIBS with an automatic laser beam focusing system for industrial process	Zeyad Alwahabi			
19:45	22:45	4:45	10:45	11:45		Oral-41	Yuji Ikeda	i-Lab., Inc., Kobe	Microwave enhanced fiber coupled LIBS with SNR of 1000				
20:00	23:00	5:00	11:00	12:00		Oral-42	Weijie Xu	Shanghai Jiao Tong University	Investigation on the physical matrix effect in LIBS analysis of rocks for Mars exploration				
20:15	23:15	5:15	11:15	12:15		Oral-43	Nasrullah Idris	Sylah Kula University	Chemical Signature Study using Laser-Induced Breakdown Spectroscopy in the Soil Affected by 2004 Indian Ocean Giant Tsunami				
20:30	23:30	5:30	11:30	12:30				Live Question & Answ	er with Presenters (30 min.), Lunch				
22:00	2020/9/24 1:00	7:00	13:00	14:00		Oral-44	Wei Wang	Shenyang Institute of Automation, Chinese Academy of Sciences	The effect of sample surface roughness on microanalysis of microchip laser-induced breakdown spectroscopy				
22:15	1:15	7:15	13:15	14:15		Oral-45	Muhammad Sher Afgan	Tsinghua University	Understanding underlying Mechanisms of aerosol laser-induced breakdown spectroscopy for sub-micron particles				
22:30	1:30	7:30	13:30	14:30		Oral-46	Boyang Xue	Ocean University of China	Spectral, temporal, and spatial investigations of the secondary plasma generated during double-pulse laser-induced breakdown in bulk water				
22:45	1:45	7:45	13:45	14:45		Oral-47	Erik Kepes	Central European Institute of Technology	Spatial and temporal characterization of double-pulse laser-induced plasmas in the orthogonal geometry				
23:00	2:00	8:00	14:00	15:00	Oral Session 12	Oral-48	Jakub Vrábel	Central European Institute of Technology	Distance of spectroscopic data	Jin Yu			
23:15	2:15	8:15	14:15	15:15		Oral-49	Simon A. Müller	Federal Institute for Geosciences and Natural Resources	Detecting REE-carbonates in heterogeneous drill cores from Storkwitz using LIBS and a combination of k- means clustering and spatial raster analysis				
23:30	2:30	8:30	14:30	15:30		Oral-50	Guo Lianbo	Wuhan National Laboratory for Optoelectronics	The application of LIBS in the biomedical field				
23:45	2:45	8:45	14:45	15:45		Oral-51	Geer Teng	Beijing Institute of Technology	Predictive data clustering of laser-induced breakdown spectroscopy for brain tumor analysis				
2020/9/24 0:00	3:00	9:00	15:00	16:00			!	Live Question & Answer w	vith Presenters (30 min.), Coffee Break				
0:30	3:30	9:30	15:30	16:30		Poster Session 3 (120 min.)							
3:30	6:30	12:30	18:30	19:30		Invited Best PhD Award (30 min.)							
4:00	7:00	13:00	19:00	20:00		Awards Ceremony (20 min.)							
4:20	7:20	13:20	19:20	20:20		Online Party							

		Start Time				Program_Oral Presentation 2020, September 25, Friday [Japan Time]						
San Francisco	New York	Paris	Beijing	Tokyo	Session	No.	Name	Affiliation	Presentation Title	Session Chair		
2020/9/24 15:30	2020/9/24 18:30	2020/9/25 0:30	2020/9/25 6:30	2020/9/25 7:30	Sponsor Session 6							
15:45	18:45	0:45	6:45	7:45				Live Question & Ansv	wer with Presenters, Coffee Break			
16:00	19:00	1:00	7:00	8:00		Invited-27	Josette El Haddad	National Research Council	Mineral quantification by Laser-Induced Breakdown spectroscopy LIBS and Mid-Infrared Reflectance Spectroscopy based on Tunable Quantum Cascade Lasers			
16::20	19:20	1:20	7:20	8:20		Invited-28	Shunsuke Kashiwakura	Ritsumeikan University	Comparison in ensemble classification algorithms of machine learning for LIBS spectra of metal materials			
16:40	19:40	1:40	7:40	8:40		Invited-29	Rosalba Gaudiuso	University of Massachusetts Lowell	Diagnosis of Alzheimer's disease using laser-induced breakdown spectroscopy and machine learning			
17:00	20:00	2:00	8:00	9:00	Oral Session 13	Oral-52	Long Zou	Shanghai Jiao Tong University	Simultaneous H ₂ O and KCl analysis in potash using online LIBS detection and machine learning data processing	Matthieu Baudelet		
17:15	20:15	2:15	8:15	9:15		Oral-53	Ebo Ewusi-Annan	University of Massachusetts Lowell	Fast automatic fitting and retrieval of lines in crowded laser-induced breakdown spectra			
17:30	20:30	2:30	8:30	9:30		Oral-54	Chen Sun	Shanghai Jiao Tong University	Transfer Learning in LIBS: the case of rock analysis for Mars application			
17:45	20:45	2:45	8:45	9:45		Oral-55	Jun-Ho Yang	Seoul National University	Classification of the source of fine dusts via the spark-induced plasma spectroscopy combined with convolutional neural network			
18:00	21:00	3:00	9:00	10:00				Live Question & Answer w	rith Presenters (30 min.), Coffee Break			
18:30	21:30	3:30	9:30	10:30		Invited-30	Chenzhong Dong	Northwest Normal University	Application of LIBS on research of ancient mural materials and technique in Mogao Grottoes at Dunhuang			
18:50	21:50	3:50	9:50	10:50		Invited-31	Jin Yu	Shanghai Jiao Tong University	LIBS applications and machine learning data processing			
19:10	22:10	4:10	10:10	11:10		Oral-56	Yanwu Chu	Wuhan National Laboratory for Optoelectronics	Diagnosis of nasopharyngeal carcinoma from serum samples using hyperspectral imaging and laser-induced breakdown spectroscopy			
19:25	22:25	4:25	10:25	11:25	Oral Session 14	Oral-57	Zengqi Yue	Shanghai Jiao Tong University	LIBS analysis of human blood plasmas for screening ovarian tumors with machine learning data processing	Ikuo Wakaida		
19:40	22:40	4:40	10:40	11:40	Oral Session 14	Oral-58	Muliadi Ramli	Syiah Kuala University	Development of Metal - Chitosan Composite to Assist LIBS Method for Determining Heavy Metal Contaminants in Milk Product	ikuo wakalua		
19:55	22:55	4:55	10:55	11:55		Oral-59	Condon Lau	City University of Hong Kong	MultInvited-scale Biology by Laser Induced Breakdown Spectroscopy: From Cells to Organ Systems			
20:10	23:10	5:10	11:10	12:10		Oral-60	Ali Khumaeni	Diponegoro University	Elemental analysis of human blood serum using double pulse laser induced breakdown spectroscopy in He ambient gas			
20:25	23:25	5:25	11:25	12:25		Oral-61	Muhammad Shoaib Tahir	University of Agriculture Faisalabad	Laser Induced Breakdown Spectroscopy of plant leaves for identification of hazardous elements			
20:40	23:40	5:40	11:40	12:40				Live Question & Answer	er with Presenters (30 min.), Lunch			
22:00	2020/9/25 1:00	7:00	13:00	14:00		Keynote 3	Mohamed Abdel- Harith	Cairo University	The essential nanoparticles' parameters for nanoparticle-enhanced LIBS	Javier Laserna		
23:00	2:00	8:00	14:00	15:00		Oral-62	Alessandro De Giacomo	University of Bari	fundamental aspects of ablation during Nanoparticle enhanced Laser Induced Breakdown Spectroscopy (NELIBS)			
23:15	2:15	8:15	14:15	15:15	Oral Session 15	Oral-63	Liu Jiacen	Tsinghua University	A comparative study for Nanoparticle-Enhanced Laser-induced Breakdown Spectroscopy	Reinhard Noll		
23:30	2:30	8:30	14:30	15:30		Oral-64	Vincent Gardette	University of Bari	Nanoparticle-enhanced LIBS effect : Fate of nanoparticles in the plasma phase	TOITING TOI		
23:45	2:45	8:45	14:45	15:45		Oral-65	Gao Zhixing	China Institute of Atomic Energy	An enhanced laser induced air Plasma spectroscopy to real-time monitor major elementals of particle maters in smog			
2020/9/25 0:00	3:00	9:00	15:00	16:00				Live Question & Answer w	vith Presenters (30 min.), Coffee Break			
0:30	3:30	9:30	15:30	16:30		Invited-32	Johaness Pedarnig	Johannes Kepler University Linz	Quantification of Zn in aqueous solution by LIBS using liquid-solid matrix transfer and internal reference element			
0:50	3:50	9:50	15:50	16:50		Invited-33	Reinhard Noll	Fraunhofer Institute for Laser Technology	Laser measurements of physical and chemical quantities as enabling technology for inverse production – contributions for a sustainable circular economy			
1:10	4:10	10:10	16:10	17:10		Oral-66	Peng Zhang	Shenyang Institute of Automation, Chinese Academy of Sciences	LIBS Signal Fluctuation Corrections with Plasma Image and several typical applications of LIBS			
1:25	4:25	10:25	16:25	17:25	Oral Session 16	Oral-67	Jeannet Meima	Federal Institute for Geosciences and Natural Resources (BGR)	Application of imaging LIBS and Spectral Angle Mapper Classification Algorithm for quantitative mineralogy of chromitite ore	Vincenzo Palleschi		
1:40	4:40	10:40	16:40	17:40	Oral Session 16	Oral-68	Yuzhou Song	Tsinghua University	LIBS classification performance improvement using spectra obtained in multinvited-settings			
1:55	4:55	10:55	16:55	17:55		Oral-69	Frederik Schreckenberg	Fraunhofer Institute for Laser Technology	Multiclass, multilabel LIBS data analysis with machine learning classifiers			
2:10	5:10	11:10	17:10	18:10		Oral-70	Sahar Shabbir	Shanghai Jiao Tong University	On the use of laboratory standard-based models for prediction with LIBS spectra from irregular materials			
2:25	5:25	11:25	17:25	18:25		Oral-71	Dacheng Zhang	Xidian University	Origin Identification of Ginkgo Biloba Leaves Based on Laser Induced Breakdown Spectroscopy (LIBS)			
2:40	5:40	11:40	17:40	18:40				Live Question & Answer w	rith Presenters (30 min.), Coffee Break			
3:10	6:10	12:10	18:10	19:10		Closing Remarks & Preview of LIBS2022 (30min.)						